MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. OMET TAPER COCR FEM HEAD 28MM +5MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. OMET TAPER COCR FEM HEAD 28MM +5MM NECK; HIP COMPONENT
Model Number 3611280500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, about 28 years ago, reporter is not sure which hospital, but a tha revision using a molar cup made by another company was performed because the perfecta stem bipolar cup inserted into the patient's body was experiencing dislocation due to polyethylene wear between the inner head and the cup.Japan (b)(4).

Brand Name
OMET TAPER COCR FEM HEAD 28MM +5MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17904899
Report Number3010536692-2023-00178
Device Sequence Number7897351
Product Code LZO
UDI-Device IdentifierM68436112805001
UDI-PublicM68436112805001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number3611280500
Device Catalogue Number3611280500
Device Lot Number23761001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date12/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale